Journals
Resources
About Us
Open Access
Go to previous page

Anti-synchronization in different Hyperchaotic systems

Year:    2008

Journal of Information and Computing Science, Vol. 3 (2008), Iss. 3 : pp. 173–180

Abstract

We consider uniqueness of positive radial solutions to the system.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22767

Journal of Information and Computing Science, Vol. 3 (2008), Iss. 3 : pp. 173–180

Published online:    2008-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    8

Keywords: